# SDR UIEA2021030800501

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT R2 WINDOW NOT CLOSING PROPERLY. DIFFICULT TO CLOSE & LOCK( ADJUSTED #2 R/H WINDOW IAW AMM 56-11-02, OPS CHECK OK.  NO DEFECTS NOTED  AT THIS TIME. PENDING PRESSURIZATION CHECK. PERFORMED CABIN PRESSURE WINDOW LEAK CHECK  05-51-24 NO LEAKS NOTED )
